Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 56, Number 193

All articles in this issue are freely accessible.

The analysis of multigrid algorithms with nonnested spaces or noninherited quadratic forms
James H. Bramble, Joseph E. Pasciak and Jinchao Xu.
Math. Comp. 56 (1991), 1-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052086
A Galerkin method for the forward-backward heat equation
A. K. Aziz and J.-L. Liu.
Math. Comp. 56 (1991), 35-44
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052085
Large-time behavior of deterministic particle approximations to the Navier-Stokes equations
Georges-Henri Cottet.
Math. Comp. 56 (1991), 45-59
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052089
Some grid refinement schemes for hyperbolic equations with piecewise constant coefficients
T. Lin, J. Sochacki, R. Ewing and J. George.
Math. Comp. 56 (1991), 61-86
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052100
Convergence of a second-order scheme for semilinear hyperbolic equations in $2+1$ dimensions
Robert Glassey and Jack Schaeffer.
Math. Comp. 56 (1991), 87-106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052095
Large-time behavior of solutions of Lax-Friedrichs finite difference equations for hyperbolic systems of conservation laws
I-Liang Chern.
Math. Comp. 56 (1991), 107-118
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052088
The numerical solution of first-kind logarithmic-kernel integral equations on smooth open arcs
Kendall E. Atkinson and Ian H. Sloan.
Math. Comp. 56 (1991), 119-139
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052084
Degenerate kernel method for Hammerstein equations
Hideaki Kaneko and Yuesheng Xu.
Math. Comp. 56 (1991), 141-148
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052097
Uniform error estimates of operational quadrature methods for nonlinear convolution equations on the half-line
P. P. B. Eggermont and Ch. Lubich.
Math. Comp. 56 (1991), 149-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052091
Contractivity-preserving implicit linear multistep methods
H. W. J. Lenferink.
Math. Comp. 56 (1991), 177-199
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052098
Rosenbrock-type methods adapted to differential-algebraic systems
Claus Schneider.
Math. Comp. 56 (1991), 201-213
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052102
Iterative methods for cyclically reduced nonselfadjoint linear systems. II
Howard C. Elman and Gene H. Golub.
Math. Comp. 56 (1991), 215-242
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052093
Notes on integration and integer sublattices
J. N. Lyness, T. Sørevik and P. Keast.
Math. Comp. 56 (1991), 243-255
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052101
Error bounds for the method of good lattice points
Shaun Disney and Ian H. Sloan.
Math. Comp. 56 (1991), 257-266
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052090
A table of elliptic integrals: one quadratic factor
B. C. Carlson.
Math. Comp. 56 (1991), 267-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052087
A polynomial approach to fast algorithms for discrete Fourier-cosine and Fourier-sine transforms
G. Steidl and M. Tasche.
Math. Comp. 56 (1991), 281-296
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052103
Inversive congruential pseudorandom numbers avoid the planes
Jürgen Eichenauer-Herrmann.
Math. Comp. 56 (1991), 297-301
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052092
On the zeros of the error term for the mean square of $\vert𝜁(\frac{1}2+it)\vert$
A. Ivić and H. J. J. te Riele.
Math. Comp. 56 (1991), 303-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052096
Finding isomorphisms between finite fields
H. W. Lenstra.
Math. Comp. 56 (1991), 329-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052099
Sums of cubes in polynomial rings
L. N. Vaserstein.
Math. Comp. 56 (1991), 349-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052104
Catalan’s equation $x^{p}-y^{q}=1$ and related congruences
M. Aaltonen and K. Inkeri.
Math. Comp. 56 (1991), 359-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052082
A note on Perrin pseudoprimes
Steven Arno.
Math. Comp. 56 (1991), 371-376
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1052083
Reviews and Descriptions of Tables and Books
Math. Comp. 56 (1991), 377-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 56 (1991), 407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions